Alert archive / North Carolina / Special Weather Statements in 2014

Special Weather Statement, NWS Newport/Morehead City, NC

August 7, 2014Onslow County, North Carolina

NWS Newport/Morehead City, NC issued this special weather statement at Aug 7, 2014, 2:32 PM EDT for Onslow County, North Carolina. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2014, 2:32 PM EDT (18:32 UTC)
Expired
Aug 7, 2014, 3:15 PM EDT
In force
43 min
Issued by
NWS Newport/Morehead City, NC

County Onslow County, NC

The radar

The Morehead City radar (KMHX), 34 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 6.5 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2014-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 361 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2014-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
361 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
1358 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

140 
WWUS82 KMHX 071832
SPSMHX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
232 PM EDT THU AUG 7 2014

NCZ095-098-071915-
CARTERET-ONSLOW-
232 PM EDT THU AUG 7 2014

...A STRONG THUNDERSTORM WILL MOVE ACROSS ONSLOW AND CARTERET
COUNTIES THROUGH 315 PM EDT...

AT 232 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BEAR CREEK...OR ABOUT 10 MILES EAST OF CAMP LEJEUNE MAIN GATE...
MOVING SOUTHEAST AT 10 MPH.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...HAMMOCKS 
BEACH...HAMMOCKS BEACH STATE PARK...SWANSBORO...CEDAR POINT.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.

&&

LAT...LON 3461 7737 3463 7737 3465 7735 3477 7720
      3473 7709 3474 7709 3473 7709 3468 7697
      3468 7693 3462 7717 3454 7730
TIME...MOT...LOC 1832Z 306DEG 9KT 3464 7719

$$

26

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this special weather statement went out at Aug 7, 12:50 PM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, Aug 7, 12:50 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1250 PM EDT THU AUG 7 2014

.SYNOPSIS...
A COLD FRONT WILL CONTINUE TO SINK SLOWLY THROUGH THE SOUTHERN
FORECAST AREA THIS AFTERNOON...BECOMING STATIONARY TO THE SOUTH
TONIGHT. LOW PRESSURE WILL MOVE ALONG THE FRONT SATURDAY AND
SUNDAY.

&&

.NEAR TERM /TODAY/...
AS OF 1245 PM THU... NO SIGNIFICANT CHANGES MADE TO THE FORECAST...ONLY
MINOR TWEAKS TO REFLECT CURRENT CONDITIONS AND TRENDS. LATEST SFC
ANALYSIS SHOWS FRONTAL BOUNDARY OVER THE SOUTHERN COASTAL ZONES.
ISOLATED SHOWERS CONTINUE TO DEVELOP EARLY THIS AFTERNOON ACROSS
THE SOUTHERN HALF OF THE FORECAST AREA...WHICH CORRESPONDS TO AREA
OF BETTER CONVERGENCE AND INCREASED INSTABILITY/SHEAR. WILL
CONTINUE HIGHER CHANCE POPS ACROSS THE SOUTHERN TIER BASED ON
AFOREMENTIONED DETAILS AND HIGH RES MODELS KEYING ON SOUTHERN
AREAS AS WELL. MAIN THREAT WILL CONVECTION WILL BE BRIEF HEAVY
RAINFALL WITH ACTIVITY GIVEN PWAT VALUES NEAR 1.8 INCHES...WHICH
COULD RESULT IN MINOR FLOODING FOR AREAS GIVEN ALREADY SATURATED
GROUND. TEMPERATURES IN THE LOW/UPPER 80S THROUGHOUT.

&&

.SHORT TERM /TONIGHT/...
AS OF 230 AM THU...THE FRONT WILL CONTINUE TO MOVE SLOWLY SOUTH
TONIGHT. CONVECTION WILL SLOWLY DECREASE IN COVERAGE THROUGH THE
EARLY EVENING WITH DRY THROUGHOUT BY LATE EVENING.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
AS OF 300 AM THURSDAY...THE AMPLIFIED WESTERN UPPER RIDGE/EASTERN
TROUGH WILL CONTINUE THROUGH THIS PERIOD RESULTING IN UNSETTLED
CONDITIONS AND HIGH TEMPERATURES RUNNING MOSTLY BELOW NORMAL DUE TO
CLOUDS/PRECIPITATION AND A LOWER THAN NORMAL HEIGHT PATTERN.

DRY WEATHER IS EXPECTED FRIDAY AS A WEAK AREA OF HIGH
PRESSURE BUILDS OVER THE REGION. LOW LEVEL IN SITU DAMMING
PATTERN SETS UP FOR FRIDAY NIGHT AND SATURDAY AS LOW LEVEL WARM
ADVECTION LEADS TO LIFT. THIS WILL RESULT IN SHOWERS/POSSIBLE
THUNDERSTORMS DEVELOPING FRIDAY NIGHT AND CONTINUING SATURDAY
ESPECIALLY IN AREAS WEST OF HIGHWAY 17. SATURDAY NIGHT INTO SUNDAY
A WAVE IS FORECAST TO DEVELOP ALONG THE STATIONARY FRONT AND MOVE
NORTHEAST INTO EASTERN NC BY SUNDAY EVENING. THIS SHOULD ENHANCE
THE PRECIPITATION ACROSS THE AREA WITH SIGNIFICANT AMOUNTS
POSSIBLE DUE TO A PLUME OF TROPICAL MOISTURE WITH PW VALUES WELL
IN EXCESS OF 2" COMBINED WITH WARM ADVECTION...LOW LEVEL EASTERLY
FLOW AND DIFLUENCE ALOFT PRODUCING STRONG LIFT OF A VERY WARM
AIRMASS. THE ECMWF AND GFS MODELS PRODUCE SEVERAL INCHES OF RAIN
ACROSS EASTERN NC AND SE VIRGINIA BUT THERE IS STILL UNCERTAINTY
ON WHERE THE AXIS OF HEAVIEST RAINFALL WILL OCCUR AS IT WILL
DEPEND ON THE TRACK OF THE SURFACE LOW. NONETHELESS WITH THE
RECENT SATURATION OF SOILS DUE TO THE HEAVY RAINS OF THE PAST 2
WEEKS ANY ADDITIONAL HEAVY RAINS COULD PRODUCE FLOODING ACROSS THE
AREA AND WILL INCLUDE MENTION IN THE HWO. 50% POPS SATURDAY WILL
BE INCREASED TO LIKELY SATURDAY NIGHT AND SUNDAY. THE MODELS
INDICATE LOW PRESSURE REMAINING OVER THE REGION THROUGH EARLY NEXT
WEEK KEEPING EASTERN NC UNSETTLED WITH THE PRECIPITATION BECOMING
MORE SCATTERED IN NATURE MONDAY AND TUESDAY.

TEMPS WILL BE SEVERAL DEGS BELOW NORMAL FOR MOST OF THE PERIOD. HIGH
TEMPS MAY NOT REACH 80 OVER THE WEEKEND WITH PRECIPITATION AIDING
THE LOW LEVEL DAMMING PATTERN.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
SHORT TERM /THROUGH TONIGHT/
AS OF 1245 PM THU...THE COLD FRONT HAS MOVED THROUGH PGV/ISO...AND
LINGERS NEAR OAJ/EWN EARLY THIS AFTERNOON. FRONT WILL CONTINUE TO
PUSH SOUTHWARD THIS AFTERNOON WITH LIGHT WINDS BECOMING N/NE
BEHIND IT. WILL CONTINUE MENTION OF CONVECTION FOR OAJ/EWN THIS
AFTERNOON WITH GREATER CHANCES...BRIEF PERIOD OF SUB-VFR POSSIBLE. PATCHY
FOG POSSIBLE AGAIN OVERNIGHT WITH LIGHT ONSHORE FLOW.

LONG TERM /FRIDAY THROUGH MONDAY/...
AS OF 300 AM THURSDAY...PREVAILING VFR EXPECTED THROUGH FRI
EVENING. WDSPRD SUB-VFR PSBL SAT-SUN WITH LOW LEVEL DAMMING AND
EXPECTED WIDESPREAD PRECIPITATION. CONDITIONS GRADUALLY IMPROVING
ON MONDAY BUT WITH SCATTERED PRECIPITATION STILL EXPECTED THERE
WILL BE THE POTENTIAL FOR AT LEAST BRIEF PERIODS OF SUB VFR
CONDITIONS.

&&

.MARINE...
SHORT TERM /THROUGH TONIGHT/
AS OF 1245 PM THU... THE FRONTAL BOUNDARY CONTINUES TO LINGER NEAR
THE SOUTHERN WATERS EARLY THIS AFTERNOON...AND WILL CONTINUE TO
SLOWLY PUSH THROUGH THE SOUTHERN WATERS OVER THE NEXT FEW HOURS.
LATEST OBS SHOW N/NE FLOW BEHIND THE BOUNDARY AND S/NW FLOW AHEAD
OF IT...GENERALLY 5-10KT AND SEAS 2-3FT. COULD SEE BRIEF SURGE
10KT WITH GUSTS TO 15KT FROM N TO S BEHIND THE BOUNDARY THIS
AFTERNOON AND EVENING. FLOW WILL BE NORTHEAST ACROSS ALL WATERS
TONIGHT AS THE FRONT MOVES SLOWLY TO THE SOUTH OF THE WATERS.

LONG TERM /FRIDAY THROUGH MONDAY/...
AS OF 300 AM THURSDAY...THE FORECAST FOR THE WEEKEND INTO EARLY
NEXT WEEK HAS LOWER THAN NORMAL CONFIDENCE DUE TO UNCERTAINTIES
REGARDING THE TRACK AND INTENSITY OF AN AREA OF LOW PRESSURE
FORECAST TO MOVE INTO EASTERN NC ON SUNDAY. WHILE THE FORECAST
WILL INDICATE SUB ADVISORY CONDITIONS...THERE IS A POTENTIAL FOR
SMALL CRAFT ADVISORY SEAS AND WINDS FROM LATE SATURDAY INTO MONDAY
ESPECIALLY OVER THE CENTRAL AND NORTHERN WATERS WHERE AT LEAST
MODERATE EASTERLY FLOW WILL OCCUR.

EASTERLY FLOW AROUND 10 KT FRIDAY WILL VEER TO SOUTHEAST AND
INCREASE TO AT LEAST 15 KT SATURDAY. THE WINDS SUNDAY WILL DEPEND
ON THE STRENGTH AND TRACK OF LOW PRESSURE MOVING INTO EASTERN NC
WITH AT LEAST MODERATE EASTERLY FLOW POSSIBLE. WINDS ARE FORECAST
TO BECOME NORTHEAST AROUND 15 KT MONDAY.

2 TO 4 FT SEAS WILL BE FORECAST THROUGH SATURDAY NIGHT THEN WILL
INCREASE TO 3-5 FT LATE SUNDAY AND MONDAY BUT SEAS COULD BE HIGHER
IF FLOW INCREASES.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...NONE.

&&

SYNOPSIS...HSA
NEAR TERM...CQD/SC
SHORT TERM...HSA
LONG TERM...JBM/JME
AVIATION...CQD/JME
MARINE...JME/HSA/CQD/SC
Hazardous weather outlook, Aug 7, 4:03 AM EDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
403 AM EDT THU AUG 7 2014

NCZ029-044>047-079>081-090>094-098-080815-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-ONSLOW-
403 AM EDT THU AUG 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

LOW PRESSURE IS FORECAST TO TRACK EAST ALONG A FRONT STALLED
SOUTH OF THE AREA SATURDAY AND SUNDAY AND BRING WIDESPREAD SHOWER
AND THUNDERSTORM ACTIVITY WITH TORRENTIAL DOWNPOURS TO EASTERN
NORTH CAROLINA. THE HEAVIEST RAINS ARE EXPECTED TO OCCUR SATURDAY
NIGHT AND SUNDAY WITH SEVERAL INCHES OF RAINFALL POSSIBLE BY
SUNDAY EVENING. SINCE SOILS ARE SATURATED FROM PREVIOUS HEAVY
RAINS THE PAST 2 WEEKS...ANY ADDITIONAL SIGNIFICANT RAINFALL
WILL LEAD TO FLOODING OF LOW LYING...POOR DRAINAGE AND URBAN
LOCATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-103-104-080815-
CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE-
403 AM EDT THU AUG 7 2014

...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

LOW PRESSURE IS FORECAST TO TRACK EAST ALONG A FRONT STALLED
SOUTH OF THE AREA SATURDAY AND SUNDAY AND BRING WIDESPREAD SHOWER
AND THUNDERSTORM ACTIVITY WITH TORRENTIAL DOWNPOURS TO EASTERN
NORTH CAROLINA. THE HEAVIEST RAINS ARE EXPECTED TO OCCUR SATURDAY
NIGHT AND SUNDAY WITH SEVERAL INCHES OF RAINFALL POSSIBLE BY
SUNDAY EVENING. SINCE SOILS ARE SATURATED FROM PREVIOUS HEAVY
RAINS THE PAST 2 WEEKS...ANY ADDITIONAL SIGNIFICANT RAINFALL
WILL LEAD TO FLOODING OF LOW LYING...POOR DRAINAGE AND URBAN
LOCATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 7, 1:29 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
129 PM EDT THU AUG 7 2014

NCZ093-095-071830-
CARTERET-CRAVEN-
129 PM EDT THU AUG 7 2014

...STRONG THUNDERSTORMS WILL MOVE ACROSS CARTERET AND CRAVEN COUNTIES
THROUGH 230 PM EDT...

AT 127 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF PINEY
ISLAND TO NORTH HARLOWE...OR ALONG A LINE EXTENDING FROM 12 MILES
WEST OF CEDAR ISLAND TO 5 MILES SOUTHEAST OF HAVELOCK...MOVING EAST
AT 20 MPH.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...HARLOWE...PINEY
ISLAND...NORTH RIVER...CEDAR ISLAND...BETTIE...LOLA.

HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

&&

LAT...LON 3470 7649 3487 7631 3485 7640 3471 7652
      3477 7660 3475 7661 3485 7691 3501 7665
      3498 7659 3501 7650 3508 7647 3508 7641
      3495 7645 3499 7639 3498 7634 3504 7636
      3499 7623 3502 7610 3469 7647
TIME...MOT...LOC 1727Z 288DEG 18KT 3505 7651 3487 7679

10
Special weather statement, Aug 7, 1:50 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
150 PM EDT THU AUG 7 2014

NCZ092-095-098-071830-
CARTERET-JONES-ONSLOW-
150 PM EDT THU AUG 7 2014

...A STRONG THUNDERSTORM WITH HEAVY RAIN WILL MOVE ACROSS
ONSLOW...CARTERET AND JONES COUNTIES THROUGH 230 PM EDT...

AT 150 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PINEY GREEN...MOVING EAST AT 10 MPH.

SOME LOCATIONS AFFECTED BY THIS STORM
INCLUDE...HUBERT...SILVERDALE...SWANSBORO.

HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.

&&

LAT...LON 3464 7735 3465 7735 3467 7737 3465 7737
      3468 7746 3487 7736 3474 7695 3469 7697
      3469 7698 3468 7697 3466 7698 3464 7711
      3459 7723
TIME...MOT...LOC 1750Z 288DEG 9KT 3476 7729
Special weather statement, Aug 7, 2:32 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
232 PM EDT THU AUG 7 2014

NCZ095-098-071915-
CARTERET-ONSLOW-
232 PM EDT THU AUG 7 2014

...A STRONG THUNDERSTORM WILL MOVE ACROSS ONSLOW AND CARTERET
COUNTIES THROUGH 315 PM EDT...

AT 232 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BEAR CREEK...OR ABOUT 10 MILES EAST OF CAMP LEJEUNE MAIN GATE...
MOVING SOUTHEAST AT 10 MPH.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...HAMMOCKS
BEACH...HAMMOCKS BEACH STATE PARK...SWANSBORO...CEDAR POINT.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.

&&

LAT...LON 3461 7737 3463 7737 3465 7735 3477 7720
      3473 7709 3474 7709 3473 7709 3468 7697
      3468 7693 3462 7717 3454 7730
TIME...MOT...LOC 1832Z 306DEG 9KT 3464 7719

26

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 1:29 PM EDTSpecial Weather StatementMHXCarteret61 min
Aug 7, 1:46 PM EDTAreal Flood AdvisoryMHXCarteret, Craven89 min
Aug 7, 1:50 PM EDTSpecial Weather StatementMHXOnslow40 min
Aug 7, 2:35 PM EDTSpecial Weather StatementMHXCarteret40 min
Aug 7, 2:40 PM EDTSpecial Weather StatementMHXHyde65 min
Aug 7, 3:21 PM EDTSpecial Weather StatementMHXCraven39 min
Aug 7, 4:02 PM EDTSpecial Weather StatementMHXCarteret43 min
Aug 7, 4:50 PM EDTSpecial Weather StatementMHXOnslow55 min
Aug 7, 4:53 PM EDTSpecial Weather StatementMHXPamlico52 min
Aug 7, 5:51 PM EDTSpecial Weather StatementMHXCraven39 min

Nearby

Special Weather Statements in North Carolina, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.